# SDR GTIA2014032101226

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 23,078 hours, 15,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: R4 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DEFECTS ON R4 DOOR SLIDE ARE UNSERVICABLE.  INCORRECTLY LACED, DETACHED PULL HANDLE.  R & R R4 DOOR SLIDE IAW AMM 25-62-44 PB401.
